Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 52, Pages 3299-3313
http://dx.doi.org/10.1155/S0161171203301048

Self-similar random fractal measures using contraction method in probabilistic metric spaces

Faculty of Mathematics and Computer Science, Babes-Bolyai University, Cluj-Napoca 3400, Romania

Received 2 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

József Kolumbán, Anna Soós, and Ibolya Varga, “Self-similar random fractal measures using contraction method in probabilistic metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 52, pp. 3299-3313, 2003. https://doi.org/10.1155/S0161171203301048.